Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have dyspareunia pain. No relief with vaginal estragan, rings, lidocaine. Who will perform vulvar vestibulectomy?

trying to find a doctor that has performed vulvar vestibulectomy surgery in maryland and is very famililar with dyspareunia pain. I have tied everything from vaginal estragan ,pills.vaginal rings, lidocaine,theropy treatment pain is intension and spoils the fun. my last YYYY@YYYY is for me his soon to be wife... Thanks Ginny
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
Vulvar vestibulectomy can help to decrease the pain during sex to some extent but you will need to use lubricants initially to have relief. Do consult your gynecologist who can guide you the best.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor